# SDR JR2R20240829627

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 21,164 hours, 12,719 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 17032532001
- Condition: Cracked
- Location: Zone 600
- Part time: 21,164 hours, 12,719 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON QUADRANT FITTING CRACK IN RH MLG WHEEL WELL
